Works matching DE "MATHEMATICAL periodicals"
Results: 1194
Preface.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. vii, doi. 10.1142/S0219530514020047
- By:
- Publication type:
- Article
Introduction: special issue of selected papers of ACML 2012.
- Published in:
- 2013
- By:
- Publication type:
- Editorial
Issue Information.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 205, doi. 10.1002/nla.2010
- Publication type:
- Article
Issue Information.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 5, p. i, doi. 10.1002/nla.1957
- Publication type:
- Article
Dedication to Robert J. Plemmons.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 5, p. 793, doi. 10.1002/nla.2002
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- 2015
- Publication type:
- Other
Issue Information.
- Published in:
- 2015
- Publication type:
- Other
Issue Information.
- Published in:
- 2014
- Publication type:
- Other
Issue Information.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. i, doi. 10.1002/nla.1854
- Publication type:
- Article
Special issue dedicated to Biswa Nath Datta on the occasion of his 70th birthday.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 167, doi. 10.1002/nla.1871
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 5, p. i, doi. 10.1002/nla.1802
- Publication type:
- Article
Erratum.
- Published in:
- 2012
- By:
- Publication type:
- Erratum
Preface.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 5, p. 741, doi. 10.1002/nla.752
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 82, n. 5, p. 229, doi. 10.1002/fld.4147
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 6, p. 329, doi. 10.1002/fld.4125
- Publication type:
- Article
Issue Information - TOC.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 6, p. 341, doi. 10.1002/fld.4101
- Publication type:
- Article
Issue Information - Info page.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 6, p. 342, doi. 10.1002/fld.4102
- Publication type:
- Article
TOC.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 3, p. 159, doi. 10.1002/fld.4095
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 3, p. 160, doi. 10.1002/fld.4096
- Publication type:
- Article
Issue Information - Copyright Page.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 2, p. 399, doi. 10.1002/num.22098
- Publication type:
- Article
Preface.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 1, doi. 10.1007/s10092-010-0023-8
- Publication type:
- Article
Preface.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 305, doi. 10.1007/s00373-011-1013-6
- By:
- Publication type:
- Article
Erratum to: Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $${\mathbb{R}^{3}}$$.
- Published in:
- 2013
- By:
- Publication type:
- Correction Notice
Erratum to: Partial regularity of stable solutions to the Emden equation.
- Published in:
- 2013
- By:
- Publication type:
- Correction Notice
RETRACTED ARTICLE: Schrödinger equations with discontinuous coefficients.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 589, doi. 10.1007/s00526-011-0439-2
- By:
- Publication type:
- Article
Professor Vladimir (Lado) Baladze - on His 60th Birthday.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 1, p. 1, doi. 10.1007/s10958-015-2597-9
- Publication type:
- Article
Scientific Heritage of Vladimir Mikhailovich Millionshchikov.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 115, doi. 10.1007/s10958-015-2551-x
- By:
- Publication type:
- Article
Differential Geometry of Distributions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 4, p. 635, doi. 10.1007/s10958-015-2387-4
- By:
- Publication type:
- Article
Congratulations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 6, p. 753, doi. 10.1007/s10958-014-2163-x
- Publication type:
- Article
Preface.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 4, p. 479, doi. 10.1007/s10958-013-1332-7
- Publication type:
- Article
To A. L. Shmelkin on the occasion of his 70th birthday.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 773, doi. 10.1007/s10958-011-0508-2
- Publication type:
- Article
Two issues dedicated to Professor V. V. Zhikov on the occasion of his 70 birthday.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 6, p. 709, doi. 10.1007/s10958-011-0431-6
- Publication type:
- Article
The Schwarz problem for Douglis analytic functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 221, doi. 10.1007/s10958-011-0244-7
- By:
- Publication type:
- Article
On the connection of fractional moments of the riemann zeta-function with its zeros.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 188, doi. 10.1007/s10958-011-0240-y
- By:
- Publication type:
- Article
On the solvability of certain boundary-value problems with the Bitsadze-Samarskii condition for linear hyperbolic equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 207, doi. 10.1007/s10958-011-0243-8
- By:
- Publication type:
- Article
Representation of natural numbers by sums of four squares of integers having a special form.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 194, doi. 10.1007/s10958-011-0241-x
- By:
- Publication type:
- Article
Jacobi theta-functions and systems of integral shifts of Gaussian functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 231, doi. 10.1007/s10958-011-0246-5
- By:
- Publication type:
- Article
The dirichlet problem in weighted spaces and some uniqueness theorems for harmonic functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 123, doi. 10.1007/s10958-011-0235-8
- By:
- Publication type:
- Article
Nonlinear singular integral equations in lebesgue spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 155, doi. 10.1007/s10958-011-0237-6
- By:
- Publication type:
- Article
On the characteristic billiard and statements of the uniqueness problem of solution to the dirichlet problem for the vibrating string equation in a domain.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 181, doi. 10.1007/s10958-011-0239-4
- By:
- Publication type:
- Article
Quasi-inversion method for an evolutionary equation of fractional order.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 172, doi. 10.1007/s10958-011-0238-5
- By:
- Publication type:
- Article
Erratum: Corrections to the paper 'geometric approach to stable homotopy groups of spheres. The adams-hopf invariants'.
- Published in:
- 2011
- By:
- Publication type:
- Correction Notice
Preface.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 703, doi. 10.1007/s10958-010-0169-6
- Publication type:
- Article
Participants.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 704, doi. 10.1007/s10958-010-0170-0
- Publication type:
- Article
Cover Picture: ZAMM 8/2017.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 8, p. NA, doi. 10.1002/zamm.201770081
- Publication type:
- Article
French publishing attitudes in the open access era: The case of mathematics, biology, and computer science.
- Published in:
- Learned Publishing, 2018, v. 31, n. 4, p. 345, doi. 10.1002/leap.1169
- By:
- Publication type:
- Article
Entrevista a Antonio Córdoba Barba y José Luis Fernández, fundadores de la Revista Matemática Iberoamericana.
- Published in:
- 2021
- By:
- Publication type:
- Interview
EN ESTE NÚMERO...
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 3, p. 583
- Publication type:
- Article
Novedades en el equipo de La Gaceta.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 1, p. 17
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2019, v. 22, n. 1, p. 117
- By:
- Publication type:
- Article